Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2014, Article ID 595914, 3 pages
http://dx.doi.org/10.1155/2014/595914
Case Report

Angioedema due to Systemic Isotretinoin Therapy

Dermatology Clinic, Rize State Hospital, Eminettin Mahallesi, 53100 Rize, Turkey

Received 5 October 2014; Accepted 1 December 2014; Published 23 December 2014

Academic Editor: Christos C. Zouboulis

Copyright © 2014 Pelin Üstüner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. K. Wysowski, J. Swann, and A. Vega, “Use of isotretinoin (Accutane) in the United States: rapid increase from 1992 through 2000,” Journal of the American Academy of Dermatology, vol. 46, no. 4, pp. 505–509, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. P. K. Rao, R. M. Bhat, B. Nandakishore, S. Dandakeri, J. Martis, and G. H. Kamath, “Safety and efficacy of low-dose isotretinoin in the treatment of moderate to severe acne vulgaris,” Indian Journal of Dermatology, vol. 59, no. 3, p. 316, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. R. R. D. C. Filho, H. L. de Almeida Jr., and J. D. A. Breunig, “Angiodema due to oral acitretin and isotretinoin,” Anais Brasileiros de Dermatologia, vol. 86, no. 4, pp. 28–30, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. N. Scheinfeld and S. Bangalore, “Facial edema induced by isotretinoin use: a case and a review of the side effects of isotretinoin,” Journal of Drugs in Dermatology, vol. 5, no. 5, pp. 467–468, 2006. View at Google Scholar · View at Scopus
  5. Y. Saray and D. Seçkin, “Angioedema and urticaria due to isotretinoin therapy,” Journal of the European Academy of Dermatology and Venereology, vol. 20, no. 1, pp. 118–120, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. A. J. Bircher, “Drug-induced urticaria and angioedema caused by non-IgE mediated pathomechanisms,” European Journal of Dermatology, vol. 9, no. 8, pp. 657–663, 1999. View at Google Scholar · View at Scopus
  7. K. C. Huoh and K. W. Chang, “Lip abscess associated with isotretinoin treatment of acne vulgaris,” JAMA Dermatology, vol. 149, no. 8, pp. 960–961, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. K. Beer, H. Oakley, and J. Waibel, “Perioral abscess associated with isotretinoin,” Journal of Drugs in Dermatology, vol. 8, no. 11, pp. 1034–1036, 2009. View at Google Scholar · View at Scopus